# SDR AALA202204078226

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,607 hours, 35,786 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT DOOR RIGHT EMERGENCY EXIT WARNING ON ECAM. FLIGHT ATTENDANTS CHECKED CHECKED DOOR EXIT LIGHT ILLUMINATED. ADJUSTED PROXIMITY SWITCH TO TARGET GAP PER AMM 52-21-00.
